# SDR CALA9700651

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19206
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FUSELAGE CLIP TIE AT STA 300, STRINGER 29L.  THE CLIP WAS REMOVED, A NEW CLIP WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
